Change search
ReferencesLink to record
Permanent link

Direct link
Bernstein's analyticity theorem for quantum differences
Umeå University, Faculty of Science and Technology, Mathematics and Mathematical Statistics.
2007 (English)In: Czechoslovak Mathematical Journal, ISSN 0011-4642, Vol. 57, no 1, 67-73 p.Article in journal (Refereed) Published
Abstract [en]

We consider real valued functions f defined on a subinterval I of the positive real axis and prove that if all of f's quantum differences are nonnegative then f has a power series representation on I. Further, if the quantum differences have fixed sign on I then f is analytic on I.

Place, publisher, year, edition, pages
Berlin: Springer Verlag , 2007. Vol. 57, no 1, 67-73 p.
Keyword [en]
quantum difference, quantum derivative, analyticity
National Category
Mathematical Analysis
Research subject
URN: urn:nbn:se:umu:diva-8231OAI: diva2:147902
Available from: 2010-01-19 Created: 2008-06-18 Last updated: 2010-01-19Bibliographically approved

Open Access in DiVA

fulltext(120 kB)93 downloads
File information
File name FULLTEXT01.pdfFile size 120 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Sjödin, Tord
By organisation
Mathematics and Mathematical Statistics
In the same journal
Czechoslovak Mathematical Journal
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 93 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 68 hits
ReferencesLink to record
Permanent link

Direct link